Research Repository

Bounds in terms of Gǎteaux derivatives for the weighted f-Gini mean difference in linear spaces

Dragomir, Sever S (2011) Bounds in terms of Gǎteaux derivatives for the weighted f-Gini mean difference in linear spaces. Bulletin of the Australian Mathematical Society, 83 (3). pp. 420-434. ISSN 0004-9727 (print) 1755-1633 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID24974, convex functions, Jensen’s inequality, Gâteaux lateral derivatives, norms, semi-inner products, means, weighted f-Gini mean difference
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Related URLs:
Depositing User: VUIR
Date Deposited: 28 Nov 2012 05:30
Last Modified: 28 Nov 2012 05:30
URI: http://vuir.vu.edu.au/id/eprint/10418
DOI: 10.1017/S0004972711002048
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar